# SDR UPS98227458

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 203.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK LOCATED AT RT BS 203.8 WL 222 FUSELAGE SKIN.  REPAIR CARRIED OUT IAW SRM 53-30-03 FIG 3.
